Skip to main content
null
Internet Mathematics
  • Menu
  • Articles
    • General
    • Special Issue for WAW'15
    • Special Issue for WAW'16
    • All
  • For Authors
  • Editorial Board
  • About
  • Issues
  • Blog
  • search

RSS Feed

Enter the URL below into your favorite RSS reader.

http://localhost:44347/feed
General
Vol. 7, Issue 1, 2011March 13, 2011 EDT

Euclidean versus Hyperbolic Congestion in Idealized versus Experimental Networks

Edmond Jonckheere, Francis Bonahon, Yuliy Baryshnikov, Mingji Lou,
math
https://doi.org/10.1080/15427951.2010.554320
Internet Mathematics
Jonckheere, Edmond, Francis Bonahon, Yuliy Baryshnikov, and Mingji Lou. 2011. “Euclidean versus Hyperbolic Congestion in Idealized versus Experimental Networks.” Internet Mathematics 7 (1). https:/​/​doi.org/​10.1080/​15427951.2010.554320.
Save article as...▾

View more stats

This website uses cookies

We use cookies to enhance your experience and support COUNTER Metrics for transparent reporting of readership statistics. Cookie data is not sold to third parties or used for marketing purposes.

Powered by Scholastica, the modern academic journal management system